Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Random Operators and Stochastic Equations

Editor-in-Chief: Girko, Vyacheslav

Managing Editor: Molchanov, S.

Editorial Board: Accardi, L. / Albeverio, Sergio / Carmona, R. / Casati, G. / Christopeit, N. / Domanski, C. / Drygas, Hilmar / Gupta, A.K. / Ibragimov, I. / Kirsch, Werner / Klein, A. / Kondratyev, Yuri / Kurotschka, V. / Leonenko, N. / Loubaton, Philippe / Orsingher, E. / Pastur, L. / Rodrigues, Waldyr A. / Shiryaev, Albert / Turbin, A.F. / Veretennikov, Alexandre


CiteScore 2018: 0.26

SCImago Journal Rank (SJR) 2018: 0.142
Source Normalized Impact per Paper (SNIP) 2018: 0.375

Mathematical Citation Quotient (MCQ) 2018: 0.11

Online
ISSN
1569-397X
See all formats and pricing
More options …
Volume 7, Issue 4

Issues

Jordan normal form for linear cocycles

Ludwig ARNOLD / Dinh Cong NGUYEN / Valery OSELEDETS
Published Online: 2009-10-19 | DOI: https://doi.org/10.1515/rose.1999.7.4.303

About the article

Published Online: 2009-10-19

Published in Print:


Citation Information: Random Operators and Stochastic Equations, Volume 7, Issue 4, Pages 303–358, ISSN (Online) 1569-397X, ISSN (Print) 0926-6364, DOI: https://doi.org/10.1515/rose.1999.7.4.303.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
CHRISTIAN SADEL and DISHENG XU
Ergodic Theory and Dynamical Systems, 2019, Volume 39, Number 4, Page 1082
[2]
Christopher Bose, Joseph Horan, and Anthony Quas
Dynamical Systems, 2017, Page 1
[3]
Luiz A. B. San Martin and Luciana A. Alves
Discrete and Continuous Dynamical Systems, 2012, Volume 33, Number 4, Page 1247
[4]
Peter Ashwin and Gunter Ochs
Dynamical Systems, 2003, Volume 18, Number 2, Page 139
[6]
Xiongping Dai
Journal of Differential Equations, 2007, Volume 242, Number 1, Page 121
[7]
LUIZ A. B. SAN MARTIN and LUCAS SECO
Ergodic Theory and Dynamical Systems, 2010, Volume 30, Number 03, Page 893
[8]
S Datta, T Jäger, G Keller, and R Ramaswamy
Nonlinearity, 2004, Volume 17, Number 6, Page 2315
[9]
V. A. Kleptsyn and M. B. Nalsky
Functional Analysis and Its Applications, 2007, Volume 41, Number 4, Page 271

Comments (0)

Please log in or register to comment.
Log in